Please use this identifier to cite or link to this item:
Scopus Web of Science® Altmetric
Type: Journal article
Title: Adaptive testing in continuous–time diffusion models
Author: Gao, J.
King, M.
Citation: Econometric Theory, 2004; 20(5):844-882
Publisher: Cambridge Univ Press
Issue Date: 2004
ISSN: 0266-4666
Statement of
Jiti Gao and Maxwell King
Abstract: We propose an optimal test procedure for testing the marginal density functions of a class of nonlinear diffusion processes. The proposed test is not only an optimal one but also avoids undersmoothing. An adaptive test is constructed, and its asymptotic properties are investigated. To show the asymptotic properties, we establish some general results for moment inequalities and asymptotic distributions for strictly stationary processes under the [alpha]-mixing condition. These results are applicable to some other estimation and testing of strictly stationary processes with the [alpha]-mixing condition. An example of implementation is given to demonstrate that the proposed model specification procedure is applicable to economic and financial model specification and can be implemented in practice. To ensure the applicability and implementation, we propose a computer-intensive simulation scheme for the choice of a suitable bandwidth involved in the kernel estimation and also a simulated critical value for the proposed adaptive test. Our finite sample studies support both the proposed theory and the simulation procedure.
Rights: © 2004 Cambridge University Press
RMID: 0020081883
DOI: 10.1017/S0266466604205023
Published version:
Appears in Collections:Economics publications

Files in This Item:
File Description SizeFormat 
hdl_46471.pdfPublished version261.93 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.